# SDR AALA20091229TUL03

- Difficulty date: December 29, 2009
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- Aircraft time: 60,853 hours, 21,674 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED TRAILING EDGE WEDGE PER ESO 90246.
